# SDR 96FDEA00166

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER, UPPER FWD SPAR CAP AFT TANG HAS CRACK INDICATION IN FASTENER HOLE AT EXISTING FILLER LOCATION, THAT BEING THE O/B FASTENER.  REPAIRED CRACK IN REFERENCE TO SRM 55-20-00 FIG 9 AND 10, PER EA 8-5510-27035A.
